# SDR AALA20161121011

- Difficulty date: November 19, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 16,497 hours, 6,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED.  L2 DOOR EMERGENCY EXIT SIGN LENS COVER DETACHED.  SECURED LENS COVER IAW AMM 33-50-00.  OPERATIONAL CHECK GOOD.
